# SDR SWA980605

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Strap
- Condition: Corroded
- Location: Bs 781-802
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORRODED TIE STRAP UNDERNEATH PRIMARY STILL WEB AT BS 781-802, RBL 19.5, WL 156; BS 839-855, RBL 19, WL162; AND 847, RBL 19, WL 161.  REMOVED AND REPLACED PER BOEING SRM.
